# SDR SWAA2022022318721

- Difficulty date: September 25, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 42,252 hours, 25,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Elongated
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CLIP COMMON TO FLOOR TRACK AT BS907; LBL3 HAS AN OBLONG HOLE. / REMOVED AND INSTALLED NEW CLIP IN ACB COMMON TO FLOOR TRACK AT BS 907; LBL 3 FABRICATED FROM BAC 1506-1514 7075-T6511 LOT# 1269801 PER DWG 147A7580; DWG 147A7500; AND SRM 51-40-02 87713U 01OCT18
